# SDR FDEA202202090250

- Difficulty date: February 9, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,832 hours, 20,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA73492
- Condition: Corroded
- Location: Bs 835-855 Lbl75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - MAIN DECK CARGO APPROXIMATELY AT STATION 835 - 855   LEFT HAND SIDE X = 75.25 SEAT TRACK FOUND CORROSION. MAIN DECK CARGO COMPARTMENT , CORROSION AT SEAT TRACK STATION 835 TO STATION 855   X = 75.25 , EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONL SEAT   TRACK REPLACEMENT AT EXISTING SPLICES FROM STATION 825 TO STATION 869 AS PER SRM   53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
